# SDR USAA001864

- Difficulty date: November 2, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL ANGLE CRACKED .750 INCH, 663 BULKHEAD, RBL 45 INCHES AND 10 INCHES DOWN FROM CEILING.  FABRICATED NEW STIFFENER AND INSTALLED PER SRM 51-10-1 AND DWG 6545409.  (M)
